Vol - 25, Issue - 4
About the Journal
[This article belongs to Volume - 25, Issue - 4]
International Medical Journal
Journal ID : IMJ-08-04-2020-400
Total View : 162

Abstract : Oscillopsia is an illusion of an unstable vision causing the perception of to-and-fro movement of the environment. It is most commonly idiopathic. Aminoglycosides administration such as streptomycin generating toxic metabolites can cause oscillopsia. We report a case of a 36 years old Malay female with positive Mycobacterium tuberculosis polymerase chain reaction [PCR] who developed oscillopsia during the streptomycin administration. She described as feeling unsteadiness when walking without other otological symptoms. All the investigation results were normal. Conservative management were administered whereby stopping the streptomycin and vestibular rehabilitation was given. We aim to highlight the approach a managing oscillopsia caused by streptomycin in which a rare cause of oscillopsia

Our Certificates
Certificates
Certificates
Certificates
Certificates
Certificates
Certificates
Certificates
Certificates
Certificates
Certificates
Certificates